# SDR IPXA2014082284036

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Bypassing
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION HEARD LOUD SOUND.  AFTER RETRACTION HAD EICAS GEAR DISAGREE WITH AN UNSAFE LIGHT.  R & R DOOR OPERATED SEQUENCE VALVE FOR BYPASSING.   OPS CHECKED GOOD IAW AMM 32-34-05-01.
